# SDR UPS96805680

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 5753054
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED WING FRONT SPAR PYLON SUPPORT FITTING REPLACEMENT.  REWORKED NR 2 AND NR 3 PYLON FOOTSTOOL FITTING T-DOUBLER/SKATE ANGLE IAW UPS EO DC8-57-061.
